Could this be a sign to up effexor???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

countrygal
Veteran Member


Date Joined Jan 2004
Total Posts : 550
   Posted 1/28/2007 3:46 PM (GMT -7)   
 I know I posted about my nerves being all to pieces today.Could this be a sign I need a higher dose.I am on the lowest dose there is I think...Help!!! sad
I use to have a handle on life ,But it broke!!!!


LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 1/29/2007 6:39 AM (GMT -7)   
Hi CountryGal,
 
What dose of effexor are you taking?
 
Effexor can be increased slowly and in stages.  At the moment I take 225mg.  If you feel that you aren't coping, talk to your doctor about the possibility of increasing the dose.
 
 

Victoria x

Contact me at: victoria@healingwell.net

Xx life is worth living xx

 


countrygal
Veteran Member


Date Joined Jan 2004
Total Posts : 550
   Posted 1/29/2007 7:52 AM (GMT -7)   
 Gosh Im only on 37.5 and done fine since christmas...but going thru alot right now.....Thanks victoria

I use to have a handle on life ,But it broke!!!!


LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 1/29/2007 7:59 AM (GMT -7)   
No Problem countrygal
 
Different people suit different doses.  My starting dose was 75mg and then increased to 150mg and then to 225mg.
 
If you feel like you need to increase you dose, your doctor will probably only increaser it to 75mg and see how that works for you.
 
Take care

Victoria x

Contact me at: victoria@healingwell.net

Xx Sometimes we all have to go a little crazy just to stay sane xX

 


AngMichelle
Veteran Member


Date Joined Apr 2006
Total Posts : 932
   Posted 1/29/2007 2:53 PM (GMT -7)   
i had a starter pack that started at 37.5, went to 75, and then went to 150. I had an unrelated issue to the effexor, but had to quit it. Good luck with it!! PS: are you in any kind of therapy? LIke CBT?

countrygal
Veteran Member


Date Joined Jan 2004
Total Posts : 550
   Posted 1/29/2007 4:25 PM (GMT -7)   
 They did call back and upped dose to 75 milligram.She said a couple of days.But wow I feel like my nerves and everything going crazy.Sick to my stomach.I have only been to a psychoanalyst(spelling?)But I start therapy wednesday with a therapist.I hope it helps as hubby will be leaving this week.Intense stress...Thanks victoria and angmichelle :-) :-) :-)
I use to have a handle on life ,But it broke!!!!
 
I suppose I'm derranged..
 
 
Why I have not begun to Defile myself...

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 10:52 AM (GMT -7)
There are a total of 2,732,122 posts in 300,996 threads.
View Active Threads


Who's Online
This forum has 151159 registered members. Please welcome our newest member, webers.
264 Guest(s), 7 Registered Member(s) are currently online.  Details
Wdan, Jingles1234, Traveler, kcsmith72, luckyman316, MollieMae, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer